# SDR UIEA2020020790147

- Difficulty date: February 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,031 hours, 18,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 654-676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE ON FUSELAGE SKIN FORWARD OF BS 676 BETWEEN STRINGER S-35L / S-36L.( BULGE WAS REPAIRED AT STA 654+121 / 676 BETWEEN STRINGER S-35 / S-36 IAW  SRM 53-00-01-1A-1   TRE 6753334 AND FAA FORM 8100-9, REFERENCE ID: 202001150013-000301.  )
